# SDR FDEA201203130918

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 300N050110
- Part serial: NA005
- Condition: Misrepaired
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD SKIN HAS AN EXISTING REPAIR THAT EXCEEDS LIMITS OF SB 757-54-0022.  R & R NR 2 PYLON OTBD SKIN IAW EA F-5450-159905.  MAJOR REPAIR.
